# SDR A6WA200740543

- Difficulty date: September 22, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7090061
- Condition: Loose
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC NR 1 LOW PRESSURE CAUTION MESSAGE ILLUMINATED INFLIGHT, COMPLIED WITH QRH, FLUID QUANTITY INDICATED ZERO.  FOUND PRESSURE LINE ON LT EDP LOOSE AND TIGHTENED IAW 51-40, OPERATION TEST AND FUNCTION TEST OF EDP PERFORMED IAW AMM 29-11-01, CHECKED GOOD.  SERVICED HYD NR 1 SYSTEM.  (M)
